Hail, Ashley
- When
- May 16, 4:47 PM CST
- Where
- Ashley County, 2.42 mi WNW of West Crossett
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.140, -92.020
A strong upper disturbance, combined with an unstable and moist air mass, to produce an isolated severe storm across portions of southeast Arkansas on the 16th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAN wrote it up.
A strong upper disturbance, combined with an unstable and moist air mass, to produce an isolated severe storm across portions of southeast Arkansas on the 16th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at May 16, 2:45 PM CST, 2 hours 2 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 345 PM CDT SUN MAY 16 2010 .SHORT TERM...THERE COULD BE SOME LINGERING THUNDERSTORMS ACTIVITY THIS EVENING AND WITH THE MODELS INDICATING GOOD INSTABILITY AND SUFFICIENT MOISTURE...ONE OR TWO MAY BE STRONG TO POSSIBLY SEVERE IN THE EARLY EVENING HOURS AS AN UPPER DISTURBANCE MOVES THROUGH BEFORE DISSIPATING QUICKLY AFTER SUNSET. THE MODELS ARE IN PRETTY GOOD AGREEMENT ON THE TIMING OF THE MID LEVEL TROUGH ACROSS THE AREA AND ASSOCIATED WEAK COLD FRONT MOVING ACROSS THE AREA DURING THE OVERNIGHT INTO EARLY MORNING HOURS ON MONDAY. WITH THE RECENT RAINS ...AREAS OF FOG ARE LIKELY MONDAY MORNING...ESPECIALLY FOR AREAS SOUTH OF THE NATCHEZ TRACE PARKWAY. PWATS WILL FALL FROM UP NEAR 2 INCHES TO AROUND 1.0-1.2 INCHES BY EARLY MONDAY. ANOTHER COLD FRONT WILL SWING SOUTH ACROSS THE AREA MONDAY AFTERNOON AND MUCH DRIER AIR WILL BUILD IN BEHIND IT WITH PWATS FALLING BELOW AN INCH OVER MUCH OF THE AREA. THE FRONT COULD TRIGGER AN ISOLATED STORM MONDAY AFTERNOON MAINLY SOUTH OF I-20. THE WINDS WILL GET A BIT GUSTY OUT OF THE NORTHWEST...ESPECIALLY IN THE DELTA AFTER THE COLD FRONT MOVES THROUGH MONDAY AFTERNOON. SURFACE HIGH PRESSURE RIDGING AND DRY AIR WILL REMAIN IN PLACE FOR MONDAY NIGHT AND TUESDAY WITH MAINLY CLEAR TO PARTLY CLOUDY SKIES. THE MODELS BEGIN TO BRING A WARM FRONT ALONG WITH DEEPER MOISTURE UP OVER THE SOUTHWESTERN PORTIONS OF THE AREA TUESDAY EVENING AND UP OVER THE REMAINDER OF THE AREA BY WEDNESDAY MORNING. PWATS WILL BE UP NEAR 1.3 TO 1.6 INCHES OVER MOST OF THE AREA ON WEDNESDAY. THERE COULD BE SOME ISOLATED SHOWER/THUNDERSTORM DEVELOPMENT TUESDAY AFTERNOON/ EVENING...BUT WITH MAINLY UPPER RIDGING OVER THE AREA THE STORMS WILL MAINLY BE DIURNALLY DRIVEN. STUCK PRETTY CLOSE TO GUIDANCE TEMPS AND POPS THROUGH THE PERIOD. DID NOT MAKE ANY CHANGES TO THE FORECAST BEYOND WEDNESDAY AFTERNOON...SO WILL ATTACH THE PREVIOUS LONG TERM DISCUSSION BELOW./15/ .PREVIOUS LONG TERM...FOR WEDNESDAY THROUGH THURSDAY...THE OPERATIONAL GFS AND SEVERAL OF ITS ENSEMBLE MEMBERS INDICATE A PRECIP-FREE WARM/MOIST SECTOR. THESE SOLUTIONS ARE THE RESULT OF A MORE AMPLIFIED MID/UPPER- LEVEL RIDGE ACROSS THE SOUTHEAST CONUS...WITH STRONGER CONVECTIVE INHIBITION OVER THE CWA. THE ECMWF AND GEM INDICATE A LESS AMPLIFIED RIDGE WITH WEAKER CONVECTIVE INHIBITION AND HIGHER PRECIP CHANCES ACROSS THE AREA. ANY SHOWER AND THUNDERSTORM ACTIVITY WOULD BE DRIVEN BY DIURNAL HEATING...WITH THE POTENTIAL FOR SOME FORCING FROM THE BOUNDARY ACROSS THE NORTHERN CWA. ALSO...THE OPERATIONAL GFS INDICATES A LEAD SHORTWAVE TROUGH MOVING ACROSS THE REGION ON THURSDAY AHEAD OF A STRONGER PACIFIC DISTURBANCE...WHICH COULD AID IN CONVECTIVE INITIATION. WHILE CONSIDERABLE UNCERTAINTY EXISTS IN CONVECTIVE POTENTIAL...THE FORECAST WILL INCLUDE SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS FOR WEDNESDAY THROUGH THURSDAY GIVEN THE SIGNAL FOR PRECIP IN A PORTION OF NWP GUIDANCE...AS WELL AS THE PROXIMITY TO THE SURFACE BOUNDARY ACROSS NORTHERN PORTIONS OF THE CWA. FOR THURSDAY NIGHT INTO FRIDAY...THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS THE FORECAST AREA...AS SURFACE DEWPOINTS CLIMB INTO THE UPPER 60S AND LOWER 70S AND DEEP-LAYER ASCENT INCREASES AHEAD OF A PACIFIC SHORTWAVE TROUGH MOVING ACROSS THE REGION. MODELS CONTINUE TO DISAGREE ON THE EXACT TIMING AND PLACEMENT OF THIS FEATURE...BUT DO AGREE THAT HIGHER PRECIP CHANCES WILL EXIST FOR THURSDAY NIGHT INTO FRIDAY. THE POTENTIAL FOR STRONG STORMS WILL ALSO INCREASE DURING THIS TIME AS LOW/MID-LEVEL LAPSE RATES INCREASE AND DEEP-LAYER FORCING AND MEAN FLOW STRENGTHEN. GFS/ECMWF ALSO INDICATE A SURFACE LOW TRACKING NORTHEASTWARD ACROSS THE LOWER AND MID MISSISSIPPI VALLEY REGION...PROVIDING ADDITIONAL FORCING FOR CONVECTION ACROSS THE NORTHWESTERN CWA. FOR NEXT WEEKEND...A RIDGE IS EXPECTED TO BUILD OVER THE REGION IN THE WAKE OF THE DEPARTING PACIFIC TROUGH...THOUGH THE GFS IS MUCH QUICKER THAN THE ECMWF IN MOVING THE TROUGH THROUGH THE CWA. NEVERTHELESS...BOTH MODELS INDICATE SOME PRECIP CHANCES ACROSS SOUTHERN AND EASTERN AREAS THROUGH THE WEEKEND DURING THE AFTERNOONS AND EVENINGS WITH LIMITED CONVECTIVE INHIBITION AND PLENTY OF LINGERING DEEP MOISTURE. TEMPERATURES WERE LOWERED A FEW DEGREES FROM MEX TOWARD ENSEMBLE MOS GUIDANCE THROUGH THE PERIOD...AS THE OPERATIONAL GFS APPEARS TO BE ONE OF THE WARMEST MODELS WITH REGARD TO LOWER TROPOSPHERIC TEMPERATURES. ADDITIONALLY...ANY AFTERNOON CONVECTION WOULD SERVE TO LOWER MAXIMUM TEMPERATURES...WHICH THE OPERATIONAL GFS IS NOT REFLECTING. GIVEN THE AFOREMENTIONED TEMP BLEND...HIGH TEMPERATURES WILL RISE FROM THE LOW/MID 80S ON TUESDAY AND WEDNESDAY TO THE MID/UPPER 80S FOR THE REMAINDER OF THE WEEK INTO THE WEEKEND. LOW TEMPERATURES WILL BE IN THE 60S THROUGH THE PERIOD. /COHEN/ && .AVIATION...THERE STILL EXIST SOME MVFR CONDITIONS NEAR SHRA THIS AFTERNOON AND THAT SHOULD DIMINISH TO MOSTLY VFR CONDITIONS FOR THE EVENING AS OUR UPPER DISTURBANCE EXIST TO THE EAST. THE FAR NW AREAS GLH/GWO...MAY SEE SOME ISO CONVECTION ENTER THE AREA FROM CENTRAL AR LATER AND THAT WILL HAVE TO BE WATCHED. OTHER THAN THAT...THE FOCUS SHIFTS TO FOG DEVELOPMENT LATER TONIGHT. THE AREAS THAT RECEIVED PRECIP TODAY WILL LIKELY SEE IFR TO LIFR VIS DEVELOP MY MORNING. I FEE MORE CONFIDENT ABOUT THE REGION BECOMING BRIEFLY CLEAR/MOSTLY CLEAR WHICH WILL ALLOW FOR THE FORMATION OF FOG. LOCATION ACROSS THE NW WILL HAVE SOME POTENTIAL FOR DENSE FOG BUT IT APPEARS TO BE LOWER THAN THE REST OF THE REGION. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 65 87 58 84 / 12 12 4 10 MERIDIAN 63 88 57 84 / 31 9 8 6 VICKSBURG 65 86 58 84 / 14 13 3 14 HATTIESBURG 67 89 60 87 / 35 20 7 8 NATCHEZ 67 86 60 85 / 20 19 6 18 GREENVILLE 65 84 60 82 / 23 7 6 11 GREENWOOD 66 84 57 81 / 27 7 6 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 15/CME/CME
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 525 PM CDT SUN MAY 16 2010 ARZ074-075-LAZ007>009-MSZ018-019-025>027-034>036-040>042-172215- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-HOLMES- ISSAQUENA-SHARKEY-YAZOO- 525 PM CDT SUN MAY 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS... NORTHWEST MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND MONDAY SCATTERED SEVERE STORMS CAN BE EXPECTED FOR AREA GENERALLY ALONG AND NORTHWEST OF A LINE FROM BASTROP LOUISIANA TO YAZOO CITY TO GRENADA FROM 5 PM TO 9 PM. THE PRIMARY RISKS WILL BE DAMAGING WINDS OF 60 MPH AND QUARTER TO GOLFBALL SIZE HAIL. RISK IF ANY STORMS CAN DEVELOP OR MAINTAIN THEM SELVES FROM THE ACTIVITY OVER ARKANSAS. PATCHY DENSE FOG LOOKS TO BE POSSIBLE LATER TONIGHT AS HIGHER LEVELS OF SURFACE MOISTURE COMBINE WITH A WEAK SURFACE FRONT. THE MAIN TIME FRAME FOR FOG DEVELOPMENT LOOKS TO BE BETWEEN 5 AND 9 AM. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR THIS EVENING. LAZ015-016-023>026-MSZ028-029-032-037-043-044-047>050-053-054- 059>061-172215- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- MONTGOMERY-WEBSTER-CHOCTAW-ATTALA-MADISON MS-LEAKE-WARREN-HINDS- RANKIN-SCOTT-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS- 525 PM CDT SUN MAY 16 2010 .DAY ONE...TONIGHT AND MONDAY THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. THERE IS A RISK OF ISOLATED STRONG TO SEVERE STORMS ACROSS PORTIONS OF THE REGION...PRIMARILY ALONG AND NORTHWEST OF A LINE FROM EUPORA TO JACKSON METRO TO WINNSBORO LOUISIANA. PENNY TO QUARTER SIZED HAIL AND DAMAGING WIND GUSTS TO 60 MPH WILL BE THE MAIN RISK IF ANY STORMS CAN DEVELOP. PATCHY DENSE FOG LOOKS TO BE POSSIBLE LATER TONIGHT AS HIGHER LEVELS OF SURFACE MOISTURE COMBINE WITH A WEAK SURFACE FRONT. THE MAIN TIME FRAME FOR FOG DEVELOPMENT LOOKS TO BE BETWEEN 5 AND 9 AM. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR THIS EVENING. MSZ030-031-033-038-039-045-046-051-052-055>058-062>066-072>074- 172215- CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-NEWTON- LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 525 PM CDT SUN MAY 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN AND SOUTHEAST PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY AREAS OF DENSE FOG LOOK TO BE POSSIBLE LATER TONIGHT AS HIGHER LEVELS OF SURFACE MOISTURE COMBINE WITH A WEAK SURFACE FRONT AND WET GROUND CONDITIONS FROM RECENT RAINFALL. THE MAIN TIME FRAME FOR FOG DEVELOPMENT LOOKS TO BE BETWEEN 3 AND 9 AM. A DENSE FOG ADVISORY MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL NOT BE NEEDED. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 17
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1155 AM CDT SUN MAY 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 2 N GEORGETOWN 31.90N 90.16W
05/15/2010 COPIAH MS EMERGENCY MNGR
NUMEROUS TREES AND POWELINES DOWN.
0240 PM TSTM WND DMG 2 SW HARRISVILLE 31.95N 90.10W
05/15/2010 SIMPSON MS FIRE DEPT/RESCUE
4 TO 5 TREES WERE BLOWN DOWN 1 TO 2 MILES SW OF
HARRISVILLE.
0245 PM TSTM WND DMG MAGEE 31.87N 89.73W
05/15/2010 SIMPSON MS BROADCAST MEDIA
LIMBS DOWN AND POWER OUTAGES IN MAGEE. REPORTED BY
WLBT-TV
0255 PM TSTM WND DMG 2 SE STAR 32.07N 90.02W
05/15/2010 RANKIN MS UTILITY COMPANY
A FEW TREES WERE BLOWN DOWN WITH A COUPLE ON SOME POWER
LINES.
0325 PM TSTM WND DMG 10 E POLKVILLE 32.19N 89.52W
05/15/2010 SMITH MS EMERGENCY MNGR
LARGE TREE DOWN ACROSS COUNTY ROAD 563 NEAR POLKVILLE. A
FEW OTHER TREES WERE REPORTED DOWN ACROSS THE COUNTY AS
WELL.
0334 PM TSTM WND DMG FOREST 32.36N 89.47W
05/15/2010 SCOTT MS NWS EMPLOYEE
TREE SNAPPED AND FELL ONTO AN OUTBUILDING OFF HWY 35.
ANOTHER TREE DOWN ALONG THE HWY 35 AND I-20 INTERCHANGE.
0417 PM TSTM WND DMG 7 NW PHILADELPHIA 32.85N 89.19W
05/15/2010 NESHOBA MS EMERGENCY MNGR
TREES DOWN. TREE BLOCKING ROAD 397 JUST N OF
ARLINGTON...TREE BLOCKING ONE LANE OF HWY 427...TREE
BLOCKING ROAD 123... TREE SNAPPED POWER POLE HWY 19.
REPORTED BY NESHOBA EM
0420 PM TSTM WND DMG PHILADELPHIA 32.77N 89.11W
05/15/2010 NESHOBA MS EMERGENCY MNGR
SEVERAL POWER OUTAGES OVER PHILADELPHIA AND OTHER PARTS
OF NESHOBA COUNTY. REPORTED BY NESHOBA EM
0500 AM FLASH FLOOD CALEDONIA 33.68N 88.33W
05/16/2010 LOWNDES MS PUBLIC
FLOODING REPORTED ON MULTIPLE ROADWAYS...INCLUDING WOLF
ROAD...BETWEEN 500 AM AND 530 AM. APPROXIMATELY ONE INCH
OF FLOWING WATER WAS REPORTED ON THESE ROADWAYS.
0945 AM FLASH FLOOD 5 SW BOGUE CHITTO 31.38N 90.51W
05/16/2010 LINCOLN MS LAW ENFORCEMENT
TWO RDS HAVE BEEN FLOODED AND CLOSED...WALLACE DR AND HOG
CHAIN RD.
&&
CMEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
122 PM CDT SUN MAY 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM FLASH FLOOD ROSE HILL 32.14N 89.00W
05/16/2010 JASPER MS PUBLIC
A PORTION OF CR 31 WAS UNDER WATER IN ROSE HILL.
&&
CMEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
135 PM CDT SUN MAY 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM FLASH FLOOD 1 SW SYKES 32.08N 88.60W
05/16/2010 CLARKE MS TRAINED SPOTTER
WATER 4 TO 6 INCHES DEEP WAS CROSSING A FEW RDS NEAR THE
SYKES COMMUNITY.
&&
CMESPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 205 PM CDT SUN MAY 16 2010 MSZ031-039-161935- LOWNDES MS-NOXUBEE MS- 205 PM CDT SUN MAY 16 2010 A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN WAS LOCATED FROM AROUND NEW HOPE TO MACON AT 205 PM CDT...MOVING NORTHEAST AT 10 MPH. HEAVY RAINFALL BETWEEN 1 AND 2 INCHES WILL BE POSSIBLE WITH THESE STORMS. PEOPLE IN NORTHERN NOXUBEE AND SOUTHERN LOWNDES COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. CME
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
352 PM CDT SUN MAY 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM TSTM WND DMG 2 NW LOUIN 32.09N 89.29W
05/15/2010 JASPER MS LAW ENFORCEMENT
A FEW TREES WERE DOWN ACROSS CR 16.
&&
CMEPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT SUN MAY 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 2 N GEORGETOWN 31.90N 90.16W
05/15/2010 COPIAH MS EMERGENCY MNGR
NUMEROUS TREES AND POWELINES DOWN.
0240 PM TSTM WND DMG 2 SW HARRISVILLE 31.95N 90.10W
05/15/2010 SIMPSON MS FIRE DEPT/RESCUE
4 TO 5 TREES WERE BLOWN DOWN 1 TO 2 MILES SW OF
HARRISVILLE.
0245 PM TSTM WND DMG MAGEE 31.87N 89.73W
05/15/2010 SIMPSON MS BROADCAST MEDIA
LIMBS DOWN AND POWER OUTAGES IN MAGEE. REPORTED BY
WLBT-TV
0255 PM TSTM WND DMG 2 SE STAR 32.07N 90.02W
05/15/2010 RANKIN MS UTILITY COMPANY
A FEW TREES WERE BLOWN DOWN WITH A COUPLE ON SOME POWER
LINES.
0321 PM TSTM WND DMG 2 NW LOUIN 32.09N 89.29W
05/15/2010 JASPER MS LAW ENFORCEMENT
A FEW TREES WERE DOWN ACROSS CR 16.
0325 PM TSTM WND DMG 10 E POLKVILLE 32.19N 89.52W
05/15/2010 SMITH MS EMERGENCY MNGR
LARGE TREE DOWN ACROSS COUNTY ROAD 563 NEAR POLKVILLE. A
FEW OTHER TREES WERE REPORTED DOWN ACROSS THE COUNTY AS
WELL.
0334 PM TSTM WND DMG FOREST 32.36N 89.47W
05/15/2010 SCOTT MS NWS EMPLOYEE
TREE SNAPPED AND FELL ONTO AN OUTBUILDING OFF HWY 35.
ANOTHER TREE DOWN ALONG THE HWY 35 AND I-20 INTERCHANGE.
0417 PM TSTM WND DMG 7 NW PHILADELPHIA 32.85N 89.19W
05/15/2010 NESHOBA MS EMERGENCY MNGR
TREES DOWN. TREE BLOCKING ROAD 397 JUST N OF
ARLINGTON...TREE BLOCKING ONE LANE OF HWY 427...TREE
BLOCKING ROAD 123... TREE SNAPPED POWER POLE HWY 19.
REPORTED BY NESHOBA EM
0420 PM TSTM WND DMG PHILADELPHIA 32.77N 89.11W
05/15/2010 NESHOBA MS EMERGENCY MNGR
SEVERAL POWER OUTAGES OVER PHILADELPHIA AND OTHER PARTS
OF NESHOBA COUNTY. REPORTED BY NESHOBA EM
0500 AM FLASH FLOOD CALEDONIA 33.68N 88.33W
05/16/2010 LOWNDES MS PUBLIC
FLOODING REPORTED ON MULTIPLE ROADWAYS...INCLUDING WOLF
ROAD...BETWEEN 500 AM AND 530 AM. APPROXIMATELY ONE INCH
OF FLOWING WATER WAS REPORTED ON THESE ROADWAYS.
0945 AM FLASH FLOOD 5 SW BOGUE CHITTO 31.38N 90.51W
05/16/2010 LINCOLN MS LAW ENFORCEMENT
TWO RDS HAVE BEEN FLOODED AND CLOSED...WALLACE DR AND HOG
CHAIN RD.
0105 PM FLASH FLOOD ROSE HILL 32.14N 89.00W
05/16/2010 JASPER MS PUBLIC
A PORTION OF CR 31 WAS UNDER WATER IN ROSE HILL.
0120 PM FLASH FLOOD 1 SW SYKES 32.08N 88.60W
05/16/2010 CLARKE MS TRAINED SPOTTER
WATER 4 TO 6 INCHES DEEP WAS CROSSING A FEW RDS NEAR THE
SYKES COMMUNITY.
&&
CMEThe Shreveport radar (KSHV), 187 km away, was scanning. The volume nearest the first event began at 22:45 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2010Every state in 2010This day in weather historyWarnings in Arkansas, May 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 231519.